# SDR VTZA97022

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Net
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6501 - IAD-JFK - ABORTED TAKEOFF AT IAD DUE TO BAGGAGE DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED THE DOOR WARNING SYSTEM AND FOUND CARGO NET NOT HOOKED UP, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
